Affordable Access

Publisher Website

OnF-geodetic graphs

Authors
Journal
Discrete Mathematics
0012-365X
Publisher
Elsevier
Publication Date
Volume
80
Issue
3
Identifiers
DOI: 10.1016/0012-365x(90)90250-l
Disciplines
  • Earth Science

Abstract

Abstract We study the graphs in which the number of geodesics between any two vertices depends only on their distance. We consider also a connection between some of thesegraphs and geodetic graphs.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments